# SDR REXA200500135

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 2,991 hours, 2,307 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO ON APPROACH.  QRH FOLLOWED ZERO FLAP LANDING WITHOUT INCIDENT.  FLAPS RESET PER AD 98-20-01 PLACED ON 72 HOUR WATCH.
